# SDR 7AJA20200311001

- Difficulty date: March 8, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N377L
- Make and model: Pilats PC1245
- Aircraft serial: 346
- Aircraft time: 3,292 hours, 2,365 cycles
- Engine: Pwc PT6A67P
- Engine time: 3,292 hours, 2,365 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 9598110108
- Part serial: 00061H1878
- Condition: Cracked
- Location: Cockpit
- Part time: 3,292 hours, 2,365 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

COPILOT'S WINDSHIELD CRACKED - THE OUTER PANE SHATTERED INTO MANY PIECES
